# SDR 96ZZZX263

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70337
- Make and model: Amtr LANCAIR
- Aircraft serial: 637
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END FROM GEAR LEG TO OVERCENTER LINK FAILED.  SUBMITTER STATED PART NEEDS TO BE REDESIGNED FROM TUBE TO SOLID BOLT.
